MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP WRIST FUSION STANDARD BEND PLATE; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP WRIST FUSION STANDARD BEND PLATE; PLATE,FIXATION,BONE
Model Number 02.110.150
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.Device history lot: part number: 02.110.150.Lot number: h621796.Part manufacturing date: april 27, 2018.Manufacturing site: elmira.Part expiration date: n/a.Non-conformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h621796 of lcp wrist fusion standard bend plates was processed through the normal manufacturing and inspection operations with no rework or non-conformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lot h503025 met all specifications with no issues documented that would contribute to this complaint condition.Device history review: a review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to a nonunion.The original case was done (2) two years ago and the patient did not follow up.However, the patient began lifted cement bags and the plate loosed and the fixation failed.Thus, a wrist fusion plate was removed from the patient and bone grafted was done and a new wrist fusion plate was used to fixate.The procedure outcome was unknown.There was no patient consequence.This is report 01 of 07 of (b)(4).

Brand Name
LCP WRIST FUSION STANDARD BEND PLATE
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9695688
Report Number2939274-2020-00779
Device Sequence Number2844662
Product Code HRS
UDI-Device Identifier10886982030399
UDI-Public(01)10886982030399
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042355
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.110.150
Device Catalogue Number02.110.150
Device Lot NumberH621796
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight88